Kodai Mathematical Seminar Reports

Faber's polynomials. II.

Shohei Nagura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 2, Number 1-2 (1950), 15-16.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138833876

Digital Object Identifier
doi:10.2996/kmj/1138833876

Mathematical Reviews number (MathSciNet)
MR0037910

Zentralblatt MATH identifier
0045.18501

Subjects
Primary: 30.0X

Citation

Nagura, Shohei. Faber's polynomials. II. Kodai Math. Sem. Rep. 2 (1950), no. 1-2, 15--16. doi:10.2996/kmj/1138833876. https://projecteuclid.org/euclid.kmj/1138833876


Export citation

See also

  • Part I: Shohei Nagura. Faber's polynomials. Kodai Math. Sem. Rep., Volume 1, Number 5-6 (1949).